I have been taking the birth control patch for about 5 months now. Last month, I purposely skipped my period because I was going on vacation when my period was to arrive. Then on friday night (8/3) I started having some stomach cramping but nothing. Then on saturday (8/4) I had the same cramping and this time there were bouts of blood here and there and there was not always blood when Id use the restroom and wipe. I thought I was just starting my period early, even though I was still wearing the patch, but figured that because my off week was to start on sunday (8/5) and that since I skipped it last month, that I was starting early. However, the flow does not seem anywhere as heavy as it usually is and I usually dont start my period until 3 days after removing the patch. And today (8/5) Ive had on a tampon but it does not seem as dense with blood as expected and when I wiped there wasnt much blood. Could I possibly be pregnant and be having implantation bleeding or could this be attributed to the fact that I skipped last month's period and am just starting early? Or possibly something else not thought of?